Corrigendum to “Faster algorithms for computing Hong's bound on absolute positiveness” [J. Symb. Comput. 45 (2010) 677–683] (S0747717110000301) (10.1016/j.jsc.2010.02.002))

Przemysław Koprowski, Kurt Mehlhorn, Saurabh Ray

Research output: Contribution to journalComment/debate

Abstract

We show that a linear-time algorithm for computing Hong's bound for positive roots of a univariate polynomial, described by K. Mehlhorn and S. Ray in an article “Faster algorithms for computing Hong's bound on absolute positiveness” is incorrect. We present a corrected version.

Original languageEnglish (US)
Pages (from-to)238-241
Number of pages4
JournalJournal of Symbolic Computation
Volume87
DOIs
StatePublished - Jul 1 2018

Fingerprint

Fast Algorithm
Computing
Linear-time Algorithm
Univariate
Polynomials
Roots
Polynomial

Keywords

  • Convex hull
  • Hong bound
  • Polynomials

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics

Cite this

@article{391bf046e9904485b4bb789ff2ac347c,
title = "Corrigendum to “Faster algorithms for computing Hong's bound on absolute positiveness” [J. Symb. Comput. 45 (2010) 677–683] (S0747717110000301) (10.1016/j.jsc.2010.02.002))",
abstract = "We show that a linear-time algorithm for computing Hong's bound for positive roots of a univariate polynomial, described by K. Mehlhorn and S. Ray in an article “Faster algorithms for computing Hong's bound on absolute positiveness” is incorrect. We present a corrected version.",
keywords = "Convex hull, Hong bound, Polynomials",
author = "Przemysław Koprowski and Kurt Mehlhorn and Saurabh Ray",
year = "2018",
month = "7",
day = "1",
doi = "10.1016/j.jsc.2017.05.008",
language = "English (US)",
volume = "87",
pages = "238--241",
journal = "Journal of Symbolic Computation",
issn = "0747-7171",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Corrigendum to “Faster algorithms for computing Hong's bound on absolute positiveness” [J. Symb. Comput. 45 (2010) 677–683] (S0747717110000301) (10.1016/j.jsc.2010.02.002))

AU - Koprowski, Przemysław

AU - Mehlhorn, Kurt

AU - Ray, Saurabh

PY - 2018/7/1

Y1 - 2018/7/1

N2 - We show that a linear-time algorithm for computing Hong's bound for positive roots of a univariate polynomial, described by K. Mehlhorn and S. Ray in an article “Faster algorithms for computing Hong's bound on absolute positiveness” is incorrect. We present a corrected version.

AB - We show that a linear-time algorithm for computing Hong's bound for positive roots of a univariate polynomial, described by K. Mehlhorn and S. Ray in an article “Faster algorithms for computing Hong's bound on absolute positiveness” is incorrect. We present a corrected version.

KW - Convex hull

KW - Hong bound

KW - Polynomials

UR - http://www.scopus.com/inward/record.url?scp=85020408854&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85020408854&partnerID=8YFLogxK

U2 - 10.1016/j.jsc.2017.05.008

DO - 10.1016/j.jsc.2017.05.008

M3 - Comment/debate

AN - SCOPUS:85020408854

VL - 87

SP - 238

EP - 241

JO - Journal of Symbolic Computation

JF - Journal of Symbolic Computation

SN - 0747-7171

ER -